Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 151, NWS Wichita, KS

May 26, 20197 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2019, 11:40 PM CDT for 7 counties in Kansas. It was in force for 80 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 11:40 PM CDT (04:40 UTC)
Expired
May 27, 2019, 1:00 AM CDT
In force
80 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
70.0 mph

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, McPherson County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 120 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 12:00 AM CDTTSTM WND GST 706 S Windom, KSTHE CO-OP OBSERVER ESTIMATED THE GUSTS RANGED FROM 60-70 MPH. THE TIME OF THE EVENT IS ESTIMATED.
May 27, 12:00 AM CDTTSTM WND GST 707 S Windom, KSTHE CO-OP OBSERVER ESTIMATED THE GUSTS RANGED FROM 60-70 MPH. THE TIME OF THE EVENT IS ESTIMATED. THE LOCATION OF THE EVENT WAS CORRECTED FROM 6S WINDOM TO 7S WINDOM.
May 27, 12:15 AM CDTTSTM WND GST 60Great Bend, KS
May 27, 12:28 AM CDTTSTM WND DMG6 W Claflin, KSSHED BLOWN AROUND 100 YARDS AND DOORS BLOWN OFF BARN. ALSO TREE DAMAGE REPORTED AT THIS LOCATION.
May 27, 12:34 AM CDTTSTM WND GST 55Russell Airport, KS
May 27, 12:36 AM CDTTSTM WND DMG3 W Sylvia, KSDELAYED REPORT. TWO FOOT DIAMETER WELL-ESTABLISHED CEDAR TREE SNAPPED OFF NEAR THE BASE.
May 27, 12:39 AM CDTTSTM WND DMG3 Ene Claflin, KSDELAYED REPORT OF VEHICLES BLOWN OVER AT A TRUCK REPAIR BUSINESS. POWER POLES WERE ALSO BROKEN AT THAT LOCATION. TIME ESTIMATED BASED ON RADAR.
May 27, 12:42 AM CDTTSTM WND DMGLangdon, KSLARGE TREE DOWNED ACROSS A ROAD.
May 27, 12:43 AM CDTTSTM WND GST 60Sylvia, KSTOWN LOST POWER.
May 27, 12:44 AM CDTTSTM WND GST 70Turon, KS
May 27, 12:47 AM CDTTSTM WND GST 651 W Geneseo, KS
May 27, 1:00 AM CDTTSTM WND DMG2 W Ellsworth, KSA COUPLE POWER POLES DOWNED.
May 27, 1:05 AM CDTTSTM WND DMGNickerson, KS4 TO 5 INCH TREE LIMBS DOWNED. CITY LOST POWER.
May 27, 1:07 AM CDTTSTM WND GST 647 S Sylvan Grove, KS
May 27, 1:10 AM CDTTSTM WND GST 54Hutchinson Airport, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 11:23 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 739 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
739 J/kg
Mixed-layer CIN
-155 J/kg
Mixed-layer LCL
975 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
164 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

376 
WUUS53 KICT 270440
SVRICT
KSC009-053-105-113-155-159-167-270600-
/O.NEW.KICT.SV.W.0151.190527T0440Z-190527T0600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
1140 PM CDT Sun May 26 2019

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southwestern McPherson County in central Kansas...
  Reno County in south central Kansas...
  Rice County in central Kansas...
  Southwestern Lincoln County in central Kansas...
  Ellsworth County in central Kansas...
  Russell County in central Kansas...
  Barton County in central Kansas...

* Until 100 AM CDT.

* At 1139 PM CDT, severe thunderstorms were located along a line
  extending from near Nekoma to near Lewis to near Wilmore, moving
  northeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Hutchinson, Great Bend, Russell, Lyons, Ellsworth, Hoisington,
  South Hutchinson, Sterling, Ellinwood, Inman, Buhler, Haven,
  Nickerson, Wilson, Pretty Prairie, Claflin, Kanopolis, Little
  River, Chase and Arlington.

This includes Interstate 70 between Mile Markers 176 and 219.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is an EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW inside a 
sturdy structure and stay away from windows!

Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3913 9904 3913 9849 3835 9772 3774 9770
      3774 9808 3773 9846 3827 9846 3826 9903
TIME...MOT...LOC 0439Z 239DEG 54KT 3846 9949 3790 9920 3730 9921 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

KETCHAM
1 follow-up statement
786 
WWUS53 KICT 270519
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
1219 AM CDT Mon May 27 2019

KSC009-053-105-113-155-159-167-270600-
/O.CON.KICT.SV.W.0151.000000T0000Z-190527T0600Z/
McPherson KS-Reno KS-Rice KS-Lincoln KS-Ellsworth KS-Russell KS-
Barton KS-
1219 AM CDT Mon May 27 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR SOUTHWESTERN MCPHERSON...RENO...RICE...SOUTHWESTERN LINCOLN...
ELLSWORTH...RUSSELL AND BARTON COUNTIES...

At 1219 AM CDT, severe thunderstorms were located along a line
extending from 5 miles northeast of Milberger to 8 miles southwest of
Raymond to near Cairo, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Hutchinson, Great Bend, Russell, Lyons, Ellsworth, Hoisington, South
Hutchinson, Sterling, Ellinwood, Inman, Buhler, Haven, Nickerson,
Wilson, Pretty Prairie, Claflin, Kanopolis, Little River, Chase and
Arlington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.
 
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.

&&

LAT...LON 3913 9904 3913 9849 3835 9772 3774 9770
      3774 9808 3773 9846 3827 9846 3826 9903
TIME...MOT...LOC 0519Z 239DEG 54KT 3877 9884 3821 9855 3761 9856 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...70MPH
 
$$

KETCHAM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:32 PM CDT, 5 hours 8 minutes earlier.

Area forecast discussion, May 26, 6:32 PM CDT, 5 hours 8 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
632 PM CDT Sun May 26 2019

.SYNOPSIS...
Issued at 324 PM CDT Sun May 26 2019

Thunderstorms will remain a concern over the next few days, but
especially focused on today/tonight and again Tuesday/Wednesday.
The risk of thunderstorms may return again by next weekend. For
those with Memorial Day plains, it looks to be breezy, warm, and
mostly dry (for a change). For today and Tuesday, strong to severe
storms will be possible as well as flash flooding. For those
interested, please see the "Climate" section below for monthly
rainfall record information for Wichita.

&&

.SHORT TERM...(This evening through Wednesday night)
Issued at 324 PM CDT Sun May 26 2019

Convection from last night/this morning laid out a well-defined
outflow boundary from SE KS/NE OK through southern MO. The 19z TOP
sounding shows much lower moisture quality in the wake of the
convection, indicative of quite a bit of overturning. The outflow
boundary has basically become an effective warm front/moisture
gradient that extends back to a surface low over SE CO. Meanwhile,
to the SW, water vapor imagery shows a well-defined s/w ejecting NE
out of the desert SW.

The large-scale forcing associated with that s/w is evidenced by
convection that has already begun to develop along the High Plains
from CO to WRN TX. Closer to home, a band of convection along the
outflow boundary has finally begun to weaken. With this boundary in
the area and continued moistening/daytime heating, cannot rule out a
few thunderstorms redeveloping later this afternoon. This potential
will be conditional on how quick low-level recovery can occur, which
would most likely be along and SW of the northward-advancing outflow
boundary/warm front. I kept some pops in this afternoon for this
potential. Should any storm develop along this boundary, the
shear/instability combo would support a strong/severe potential
(likely primarily a large hail/dmg wind threat).

Otherwise, the question is how does the High Plains convection
evolve. Recent radar trends haven't been overly impressive, but with
the s/w approaching, it does appear ongoing storms are intensifying
some. There also appears to be a fairly quick trend towards upscale
growth. With continued upscale growth expected, short term guidance
suggests one or two clusters/MCS' will propagate NE off the High
Plains, impacting at least part of our area. Forecast soundings show
some hodograph curvature, likely enhanced some by an increasing LLJ,
with stronger winds aloft compared to yesterday. Given the quicker
trend towards upscale growth, the primary threat may end up being
strong, damaging wind gusts. However, certainly cannot rule out some
large hail or a tornado with any discrete cell that may develop. A
brief tornado could also form with any embedded vorticity with
any MCS. With high PWat air in place, heavy rain/flash flooding
will continue to be a threat and the Flood Watch will continue
into Monday morning.

In the wake of tonight's convection, the area may once again start
out overturned on Monday with lingering low clouds and possibly
even a few thunderstorms. The dryline will likely remain back
across western Kansas. It should push east some during the day,
but there is no large scale forcing expected, making redevelopment
in the afternoon/evening much more conditional. Perhaps one or
two storms could develop where parcels can remain in the dryline
circulation longest. Given the shear/instability in place, a
severe threat could certainly exist with any storm, although this
may tend to be focused west of our local area.

On Tuesday, a stronger s/w will move across the Central Plains,
pushing the dryline further east. While model guidance differ on
where/how far south storms will initiate, the setup appears to be
favorable for initiation possibly as far south as the OK/KS border.
While there is still some uncertainty regarding initiation, the
shear/instability combo will be more than favorable for organized
convection, including supercells. The deep layer shear orientation
to the dryline looks to favor discrete or semi-discrete cells with
all hazards possible. Some significant severe potential may exist
given the forecast shear and instability, especially with more of a
discrete mode possible, so stay tuned as we refine the threat area.

Martin

.LONG TERM...(Thursday through Sunday)
Issued at 324 PM CDT Sun May 26 2019

The upper level pattern looks to finally change from SW flow to more
of a zonal flow pattern. Initially, there may still be a threat of
thunderstorms over SE KS Wednesday as a cold front sweeps through
during peak heating. In the wake of that front, drier air looks
likely for Thursday. From Friday through the remainder of the
weekend, shortwaves embedded within the zonal flow may bring renewed
opportunities for showers/storms, some of which could be strong to
severe. Increasing moisture may, again, lead to a risk of heavy
rain/flooding.

Martin

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 625 PM CDT Sun May 26 2019

Scattered showers and thunderstorms will be developing to the west
of the region and will slowly move across the region. VFR
conditions will start for this TAF period but MVFR and IFR
conditions will develop as the showers and thunderstorms move
through the region. Some of these thunderstorms could be severe
with very heavy rain. GBD and the RSL terminals have the best
chance for the severe weather while the HUT and ICT have a better
chance for the heavy rain. CNU has the least chance for both with
lighter showers and thunderstorms possible by dawn. VFR conditions
will return the region for the remainder of the TAF period.

Metzger

&&

.HYDROLOGY...
Issued at 324 PM CDT Sun May 26 2019

The threat of flooding continues. Through tonight, the highest
rainfall amounts look to be focused over south-central and central
Kansas. For this reason, we'll keep the Flash Flood Watch going in
that area. It is unclear how far east tonight's thunderstorms will
get. Given the potentially less favorable thermodynamic environment
over southeast Kansas, thinking the threat of heavier rainfall
will be lower there and I have opted to keep that area out of the
Flash Flood Watch for now. We'll continue to re-evaluate this
threat through tonight. It is possible a Flash Flood Watch will be
needed again for Tuesday/Wednesday for part of the area as a
better threat of thunderstorms is expected then. In general,
another 1-2" of rain is expected through Wednesday, with amounts
up to 3 or 4" not out of the question.

Martin

&&

.CLIMATE...
Issued at 324 PM CDT Sun May 26 2019

As rainfall amounts continue to stack up, monthly records are
becoming increasingly threatened.

For Wichita, the total rainfall for May currently stands at 11.96"
(as of Sunday morning). This makes it the 2nd wettest May on
record and tied for the 7th wettest month all-time. For May, the
record is 13.14" (set in 2008). All-time, the highest monthly
rainfall total is 14.43" (set in June 1923).

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    61  82  69  80 /  90  50  20  40
Hutchinson      61  82  68  80 / 100  20  20  30
Newton          62  81  68  79 /  80  40  20  40
ElDorado        62  81  68  78 /  80  50  20  50
Winfield-KWLD   63  82  69  79 /  90  50  20  50
Russell         60  83  67  81 /  90  10  20  10
Great Bend      59  82  67  81 / 100  10  20  10
Salina          62  82  69  81 /  90  20  20  40
McPherson       61  82  68  80 / 100  20  20  40
Coffeyville     68  83  70  81 /  50  30  10  60
Chanute         63  83  69  80 /  60  60  10  60
Iola            64  82  69  79 /  50  60  10  60
Parsons-KPPF    67  83  70  81 /  60  40  10  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday morning for KSZ032-033-047>053-
067>069-082-083-091>093.

&&

SYNOPSIS...RM
SHORT TERM...RM
LONG TERM...RM
AVIATION...ELM
HYDROLOGY...RM
CLIMATE...RM
Hazardous weather outlook, May 26, 9:09 PM CDT, 2 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
909 PM CDT Sun May 26 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280215-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
909 PM CDT Sun May 26 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Thunderstorms will move off the High Plains and across portions of
central and south-central Kansas through tonight. At this time,
damaging winds of 60 to 70 mph looks like the primary threat.
However, a tornado cannot be ruled out, along with large hail up to
half dollar size. Additionally, heavy rain and flash flooding will
remain a threat. Please see the Flash Flood Watch for specific
details.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

A conditional threat of an isolated strong to severe thunderstorm
exists Monday evening. A greater threat of severe weather is
expected Tuesday afternoon and evening, with all severe weather
hazards possible, including some significant severe potential.

Thunderstorms may linger over southeast Kansas through Wednesday
with a continued threat of strong thunderstorms and heavy rain.
The threat of thunderstorms may increase again over the weekend,
with a renewed threat of strong to severe storms and heavy
rain/flooding.

River flooding will continue to be a long-term concern well into
the
upcoming week. Please continue to monitor River Flood Warnings and
Statements for the latest information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible through tonight and again on
Tuesday.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 26, 9:48 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
948 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HEAVY RAIN       8 N ELLSWORTH           38.85N 98.23W
05/26/2019  M1.00 INCH       ELLSWORTH          KS   STORM CHASER

&&

BDK
Local storm report, May 26, 9:50 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
950 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     HAIL             8 N ELLSWORTH           38.85N 98.23W
05/26/2019  E1.00 INCH       ELLSWORTH          KS   STORM CHASER

&&

BDK
Local storm report, May 26, 9:58 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
958 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0953 PM     HAIL             8 NNW ELLSWORTH         38.84N 98.29W
05/26/2019  E0.50 INCH       ELLSWORTH          KS   STORM CHASER

&&

BDK
Local storm report, May 26, 10:08 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     HAIL             3 S LINCOLN             39.00N 98.15W
05/26/2019  M1.75 INCH       LINCOLN            KS   STORM CHASER

            ALONG HIGHWAY K14

1001 PM     HAIL             LINCOLN                 39.04N 98.15W
05/26/2019  M1.00 INCH       LINCOLN            KS   EMERGENCY MNGR

&&

BDK
Special weather statement, May 26, 10:20 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Wichita KS
1020 PM CDT Sun May 26 2019

KSZ033-270345-
Lincoln KS-
1020 PM CDT Sun May 26 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Lincoln County in central Kansas...

* Until 1045 PM CDT.

* At 1019 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Hunter, or 14 miles northwest
  of Lincoln...moving northeast at 55 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Sylvan Grove and Ash Grove.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
central Kansas.

LAT...LON 3922 9816 3895 9832 3904 9848 3922 9849
TIME...MOT...LOC 0319Z 203DEG 49KT 3919 9834

KETCHAM
Local storm report, May 26, 10:27 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1027 PM CDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             1 W BARNARD             39.19N 98.06W
05/26/2019  M0.88 INCH       LINCOLN            KS   AMATEUR RADIO

&&

BDK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:38 PM CDTSevere Thunderstorm WarningICTBarton39 min
May 26, 8:03 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice, Russell38 min
May 26, 8:40 PM CDTSpecial Weather StatementICTBarton65 min
May 26, 8:42 PM CDTSpecial Weather StatementICTLincoln63 min
May 26, 9:20 PM CDTSpecial Weather StatementICTEllsworth55 min
May 26, 9:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln32 min
May 26, 10:20 PM CDTSpecial Weather StatementICTLincoln25 min
May 26, 11:51 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner69 min
May 27, 12:38 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Saline67 min
May 27, 12:54 AM CDTSevere Thunderstorm WarningICTHarper, Harvey, Kingman, Reno, Sedgwick, Sumner81 min
May 27, 12:58 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Russell32 min
May 27, 1:35 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion55 min
May 27, 1:43 AM CDTSevere Thunderstorm WarningICTButler, Chase, Chautauqua, Cowley, Elk, Greenwood and 4 more77 min
May 27, 2:36 AM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson69 min
May 27, 2:38 AM CDTSpecial Weather StatementICTSumner37 min
May 27, 2:41 AM CDTFlash Flood WarningICTHarper, Sumner4 hr
May 27, 3:10 AM CDTFlash Flood WarningICTButler, Cowley, Sedgwick4 hr
May 27, 3:17 AM CDTSpecial Weather StatementICTCowley28 min
May 27, 3:39 AM CDTSpecial Weather StatementICTAllen51 min
May 27, 4:31 AM CDTSpecial Weather StatementICTHarper29 min
May 27, 4:33 AM CDTSpecial Weather StatementICTKingman27 min
May 27, 4:56 AM CDTSpecial Weather StatementICTChautauqua34 min
May 27, 4:58 AM CDTSpecial Weather StatementICTSedgwick32 min
May 27, 5:00 AM CDTSpecial Weather StatementICTSumner30 min
May 27, 5:23 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson37 min
May 27, 5:35 AM CDTSpecial Weather StatementICTCowley, Sumner25 min
May 27, 5:38 AM CDTSpecial Weather StatementICTHarvey37 min
May 27, 5:49 AM CDTSpecial Weather StatementICTCowley, Sedgwick26 min
May 27, 6:18 AM CDTSpecial Weather StatementICTChautauqua, Elk42 min
May 27, 7:05 AM CDTSpecial Weather StatementICTChautauqua, Montgomery, Wilson, Woodson25 min
May 27, 7:43 AM CDTFlash Flood WarningICTLabette, Neosho, Wilson107 min
May 27, 8:12 AM CDTSpecial Weather StatementICTLabette33 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.